# SDR IXXA20161117123

- Difficulty date: September 28, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1540,  CEILING TO AFT WALL ANGLES. . LEFT ANGLE IS  OUT OF LIMITS.   FABRICATED A NEW ANGLE AND INSTALLED IAW DRAWING 453T1616, SRM 51-40-02, AND 53-60-52.
